Found 169 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Yakubovich SB. On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB. On the Mehler-Fock integral transform in $L_p$-spaces. Extracta Math.. 1993;8:162-164.
[2005-46] Yakubovich SB. On the real inversion formula for the bilateral Laplace transform .
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
[2012-15] Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
Yakubovich SB. New index transforms of the Lebedev–Skalskaya type. Integral Transforms and Special Functions. 2016;27(2):137-152.
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
[2014-15] Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli, Euler numbers and Riemann zeta -values .
Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators. J. Math. Anal. Appl.. 2013;403:333-343.
Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform. Commun. Pure Appl. Anal.. 2011;10:745-760.
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
Yakubovich SB. On the curious series related to the elliptic integrals. The Ramanujan Journal. 2018;45(3):797-815.
Yakubovich SB, Gusarevich L.. On convolution integral equations associated with the Kontorovich-Lebedev transform. In: Boundary value problems, special functions and fractional calculus (Russian) (Minsk, 1996). Belorus. Gos. Univ., Minsk; 1996. 3. p. 391-400p. Edit
Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
Yakubovich SB, Luchko Y.. Operational properties of convolution for the Kontorovich-Lebedev transformation. Dokl. Akad. Nauk Belarusi. 1994;38:19-23, 122-123.Edit
[2004-10] Yakubovich SB. An analog of the Hausdorff-Young theorem for the Lebedev integral .
Yakubovich SB. A double index transform with a product of Macdonald's functions revisited. Opuscula Math.. 2009;29:313-329.
Yakubovich SB. $L_P$-boundedness of general index transforms. Liet. Mat. Rink.. 2005;45:127-147.
[2011-1] Yakubovich SB, Vieira N. The use of Kontorovich-Lebedev's transform in an analysis of regularized Schrodinger equation .Edit
Yakubovich SB. Some generalizations of the Laplace convolution. Mat. Fiz. Neline\uın. Mekh.. 1992:8-12.


Error | CMUP


The website encountered an unexpected error. Please try again later.